CureZone   Log On   Join
Re: Hives from Humaworm
 

Heart Worms?
Hulda Clark Cleanses



Eliminate Parasites Fast and Easy
One of the most powerful aids in helping the body el...



Natural Cancer Remedies
Cancer-proof your body with little known immune boosters!


More
pursuinghealing Views: 1,970
Published: 13 years ago
 
This is a reply to # 1,288,468

Re: Hives from Humaworm


Yes, I've experienced hives numerous times while taking Humaworm. It is merely die off of some type. Could be parasites, or even yeast. Do not quit taking the HW, the itching will go away, it's your body's way of letting go of the toxins. Drink water with lemon, that helps alkalize your body. If it gets unbearable there's alway benadryl (a drug, I know, but if you're desperate!) Hang in there, it does get better!! :)
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.750 sec, (1)